# SDR UPS98826622

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK SEAT TRACK B HAS CORROSION BETWEEN FS 980 1000.  REMVOED SEAT TRACK B FS 980 1000.  DRILLED NEW SEAT AND INSTALLED IAW DC8 SRM 51 1 24 AND 51 3 0.
